# SDR USAA2009101292749

- Difficulty date: October 10, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- Aircraft time: 53,591 hours, 35,762 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65496791
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - BULKHEAD INSP - MAJOR REPAIR - CORROSION ON INTERCOSTAL BETWEEN BS 947 TO BS 967, S27R.  REPLACED INTERCOSTAL BETWEEN BS 947 TO BS 967, S27R IAW B737 SRM 51-40-02.
